pain and roacutane

Discussion in 'Fibromyalgia Main Forum' started by talper, Nov 10, 2006.

  1. talper

    talper New Member

    I STARTED TAKING ROACUTANE almost 2 months ago.
    the doc told me i maight get more pains, as i had pains before i started taking it, and roacutane, maight give joint pains.
    doesnt matter if its "fibromyalgia" or other chronic pains, the pain will be greather and will spread.

    i notest since started using it, that i have kinda severe pains in my chest, specialy when pushing it, and then i feel more obvious, my new pains in the upper back.

    my question is, if its due to the roacutane, and when i will stop taking, all the pain that is because of the roacutane will go away?
    is the pain that added, isnt "real pain" that is there for no reason, but because the roacutane is the cause, when stop taking it, it will go away?
    or it maight just be in the area long after i stop taking roacutane?
    i guess alot of you, took medicnes, that may cause pains, on top of the pains you already had.
    when you stoped taking those meds, the specific pain disepeared?

    thanks
  2. victoria

    victoria New Member

    have you checked, ie, "googled" these problems, online? Sometimes there are places where people have discussed this or written about the side effects...

    and also here's a bump up to the first page.

    best,
    Victoria

  3. talper

    talper New Member

    i know that roaccutane have pain as side effect.
    im asking those who used drugs with pain as side effect, while having chronic pain before using.
    did you pain increased when using and then decreased again?
  4. I had the very same problem, without the back pain, I had severe pain below my breastbone, right in between my ribs, center of upper abdomen/chest

    It was from taking Provigil 4 days in a row, it took almost 5 days of not taking the med, for the pain to go away, so I was worried, but it DID stop.

    Now, I can take Provigil, but, I do not take it for days in a row. Only when I HAVE to be able to keep my eyes open, because it also causes stomach problems, & headache.

    If you know it is the medicine, the pains will go away when you stop it. If you are positive it is the medicine, and since the doctor had said that, I'd stop the medicine, for sure. It may take a while for the pain to stop, but, it will.

    If it does not, within days, of not taking drug, get back to your doctor.


    Laura